# SDR ASAA2020062963848

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,995 hours, 8,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Bleed Y-Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 2 ENGINE INLET INSPECTION IAW T/C 78472000,  FOUND BLEED AIR Y-DUCT ATTACH LINK WORN.  GROUNDED - YES.  REPLACED THE BEARING IN Y-DUCT ATTACH LINK IAW PBU MANUAL 71-00-02.
